# SDR FDEA202203040418

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Part number: 146N3110185
- Part serial: NA
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT STRINGER 29L @ STA 1620 HAS EXFOLIATED CORROSION  REPAIRED STRINGER 29L @ STA 1610 - STA 1620  IAW E.A  F-5310-TO367258-P1
